MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00099.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00099.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents in the right leg, a 7.0 x 60 mm stent (the subject of this report) which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third to middle third segment and a 6.0 x 150 mm stent which was used to treat a denovo lesion of the sfa distal third to proximal popliteal segment.A contralateral approach was used and the lesions were prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had severe claudication which was more pronounced in the right leg than the left leg.A duplex ultrasound (dus) on the (b)(6) 2023 showed a right leg extremity (rle) in-stent sfa occlusion down to the tibioperoneal trunk (tpt).There was severe in-stent restenosis (isr) of the right proximal sfa and occlusion of the distal sfa/proximal popliteal stent.On (b)(6) 2023, the sfa proximal third to proximal popliteal was treated with pta / standard balloon angioplasty and laser/atherectomy.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.The event was reviewed on (b)(6) 2023 by veryan and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17451074
Report Number3011632150-2023-00098
Device Sequence Number17996228
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220417(11)200916(10)0000052114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Catalogue Number142122-03
Device Lot Number0000052114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American